# SDR SWAA2021102723839

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT LBL 21;WL 154; BODY STATIONS: 767+18.5 AND 787+14. ; / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS 767+18.5 L=1.5' W=0.7' D=0.012' ORIGINAL THICKNESS 0.040' PERS RSM 53-00-1A-2 FIG 103 DETAIL C USED TOOL ID ATS 1671 DATE DUE 01/2022; [02] INSPECTED AND VERIFIED ACTION 1; [03] ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED WITH NC TTG8Q006Q8B1; [04] ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED ON FAULT TTG8Q006Q8B1; [05] VERIFIED ALL PROCESS IN THIS CARD WILL BE ACCOMPLISHED ON FAULT TTG8Q006Q8B1.
